Volume 10, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 7, 3219–3748
Issue 6, 2675–3218
Issue 5, 2149–2674
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The integral cohomology of the group of loops

Craig A Jensen, Jon McCammond and John Meier

Geometry & Topology 10 (2006) 759–784
Bibliography
1 A Adem, D Cohen, F R Cohen, On representations and $K$–theory of the braid groups, Math. Ann. 326 (2003) 515 MR1992276
2 D J Benson, Representations and cohomology: I, Cambridge Studies in Advanced Mathematics 30, Cambridge University Press (1998) MR1644252
3 M Bestvina, K U Bux, D Margalit, Dimension of the Torelli group for $\mathrm{Out}(\mathbb{F}_n)$, preprint
4 N Brady, J McCammond, J Meier, A Miller, The pure symmetric automorphisms of a free group form a duality group, J. Algebra 246 (2001) 881 MR1872129
5 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1994) MR1324339
6 A Brownstein, R Lee, Cohomology of the group of motions of $n$ strings in 3–space, from: "Mapping class groups and moduli spaces of Riemann surfaces (Göttingen, 1991/Seattle, WA, 1991)", Contemp. Math. 150, Amer. Math. Soc. (1993) 51 MR1234259
7 F Cohen, J Pakianathan, On subgroups of the automorphism group of a free group and associated graded Lie algebras, in preparation
8 D J Collins, Cohomological dimension and symmetric automorphisms of a free group, Comment. Math. Helv. 64 (1989) 44 MR982561
9 D L Goldsmith, The theory of motion groups, Michigan Math. J. 28 (1981) 3 MR600411
10 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
11 C Jensen, J McCammond, J Meier, The Euler characteristic of the Whitehead automorphism group of a free product, Trans. Amer. Math. Soc, to appear
12 S Krstić, J McCool, The non-finite presentability of $\mathrm{IA}(F_3)$ and $\mathrm{GL}_2(\mathbf{Z}[t,t^{-1}])$, Invent. Math. 129 (1997) 595 MR1465336
13 J McCammond, J Meier, The hypertree poset and the $l^2$–Betti numbers of the motion group of the trivial link, Math. Ann. 328 (2004) 633 MR2047644
14 J McCool, On basis-conjugating automorphisms of free groups, Canad. J. Math. 38 (1986) 1525 MR873421
15 D McCullough, A Miller, Symmetric automorphisms of free products, Mem. Amer. Math. Soc. 122 (1996) MR1329943
16 A Pettet, Finiteness properties for the kernel of pure motions of n unlinked loops arXiv:math.GR/0602148
17 A Pettet, The Johnson homomorphism and the second cohomology of $\mathrm{ IA}_n$, Algebr. Geom. Topol. 5 (2005) 725 MR2153110
18 C Schaper, Suspensions of affine arrangements, Math. Ann. 309 (1997) 463 MR1474201
19 R P Stanley, Enumerative combinatorics Vol. 2, Cambridge Studies in Advanced Mathematics 62, Cambridge University Press (1999) MR1676282